![]() |
Volumn 282, Issue 1, 2000, Pages 1-12
|
Levy flights in random searches
a,b
b
USA
(United States)
|
Author keywords
[No Author keywords available]
|
Indexed keywords
BROWNIAN MOVEMENT;
COMPUTER SIMULATION;
INTEGRODIFFERENTIAL EQUATIONS;
MICROORGANISMS;
PROBABILITY DISTRIBUTIONS;
BIOLOGICAL FORAGING;
BROWNIAN RANDOM WALKS;
INVERSE SQUARE PROBABILITY DENSITY DISTRIBUTION;
LEVY FLIGHT FORAGING;
OPTIMAL FORAGING THEORY;
RANDOM SEARCHES;
STATISTICAL PHYSICS;
STATISTICAL MECHANICS;
|
EID: 0033717052
PISSN: 03784371
EISSN: None
Source Type: Journal
DOI: 10.1016/S0378-4371(00)00071-6 Document Type: Review |
Times cited : (224)
|
References (38)
|